# SDR SWAA2023082387067

- Difficulty date: August 8, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 72,820 hours, 42,792 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AFT OF FORWARD CARGO BAY; STR 27R IS CRACKED AT AFT FASTENER BS 520+18<[01] PARTIAL STEP 1;[02] REPAIRED AREA AFT OF FORWARD CARGO BAY; STR 27R FROM BS 500D+11 TO BS 540 IAW SRM 53-00-03-2R-1;[03] VERIFIED CORRECTIVE ACTION 2 AND MEASUREMENT TABLE
